# SDR DHL9774112C

- Difficulty date: January 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 340
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, SKIN BULGED AT STA 340 STR 21R JUST FWD OF JACK POINT.  FOUND INTERNAL DOUBLER CORROSION BEYOND LIMITS, CLEANED AREA, INSTALLED INTERNAL DOUBLER PER SRM 51-10-1 AND 51-30-2, 6 BY 6.
